# SDR CA990219025

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: 654654
- Condition: Leaking
- Location: Intake Valve
- Part time: 798 hours
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) INTAKE VALVE ON NR 3 CYLINDER LEAKING CAUSING ACCUMULATION OF FUEL IN EXHAUST, RESULTING IN VISUAL FLAME.
